Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 0.00
  • Total

    USD 0.00
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Panafen Plus
Strength
  • 200mg/12.8mg
Name Country Strength Pack Size USD Cart
Panafen Plus - ibuprofen/codeine - 200mg/12.8mg - 24 caplets Panafen Plus ibuprofen/codeine Brand New Zealand 200mg/12.8mg 24 caplets OTC $23.99 -
Panafen Plus - ibuprofen/codeine - 200mg/12.8mg - 30 caplets Panafen Plus ibuprofen/codeine Brand New Zealand 200mg/12.8mg 30 caplets OTC $29.99 -
Panafen Plus - ibuprofen/codeine - 200mg/12.8mg - 24 caplets Panafen Plus ibuprofen/codeine Brand New Zealand 200mg/12.8mg 6 shipments of 24 caplets OTC $193.86 -
Panafen Plus - ibuprofen/codeine - 200mg/12.8mg - 30 caplets Panafen Plus ibuprofen/codeine Brand New Zealand 200mg/12.8mg 6 shipments of 30 caplets OTC $229.86 -

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Panafen Plus

This product has been replaced with Nurofen Plus! Please search for "Nurofen Plus" on the top right to get that product.

Panafen Plus combines ibuprofen with codeine phosphate to provide temporary relief of strong pain and discomfort associated with migraine and tension headache, period pain, cold & flu symptoms, back or muscular pain and arthritis.

 

Panafen Plus Caplets


Active ingredient: Ibuprofen 200mg, Codeine phosphate 12.8mg




What is Panafen Plus?

Panafen Plus is an effective pain reliever for strong pain, containing the combined strength of ibuprofen and codeine phosphate.

Panafen Plus contains ibuprofen 200mg and codeine phosphate 12.8mg, for the relief of strong pain.

 

What types of pain is Panafen Plus suitable for?

Panafen Plus provides powerful double action temporary relief of strong pain and discomfort associated with:

  • Headaches
  • Migraine
  • Period pain
  • Back or muscular pain
  • Arthritis
  • Toothache
  • Neuralgia
  • Cold & flu symptons

Panafen Plus also helps to reduce fever.

 

How does Panafen Plus work?

Panafen Plus is a combination analgesic, combining the analgesic effects of both ibuprofen and codeine phosphate.

Like other non-steroidal anti-inflammatory drugs (NSAIDs), ibuprofen blocks the activation of peripheral nerve fibres and reduces the number of pain impulses delivered to the spinal cord and the brain. NSAIDs mostly act at peripheral sites, which accounts for anti-inflammatory action.

Additionally, codeine is an opioid analgesic and interacts with opioid receptors to block transmission of the pain signal. Codeine also stops the brain receiving the pain signal.

 

How to use Panafen Plus

For adults and children over 12 years: Take 2 cablets for the first dose with water, then 1-2 caplets every 4 hours with water, as required.  Do not exceed 6 caplets in 24 hours.

 

Safety / precautions

Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.

Do not use Panafen Plus:

  • In children under 12 years of age
  • For more than a few days at a time, except on medical advice
  • If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines, codeine or other opioids used for pain relief
  • If you have asthma, except on medical advice
  • If you have a stomach ulcer or stomach disorders, impaired kidney function or heart failure
  • If you are pregnant
  • With other medicines containing ibuprofen or other anti-inflammatory medicines or other medicines you are taking regularly, except on medical advice

Darlene

Panafen Plus

I too beleive Panafen Plus works better, not psychosomatic. Shipping from this company is amazing, I usually receive my products in 3 to 4 business days, here in North Carolina. THANKS KIWI

Sep 20, 2010

Darlene

Panafen Plus

This is a wonderful product, I have bought from this company now twice as I just recently found this site. It really works for all kinds of pain as I have all kinds of pain, fibromyalgia, severe osteo...arthritis in my knee, past back surgery, spinal fusion-decompression, rhematoid arthritis. And the price is right as I can't always travel to my doctor. GOOD STUFF!!

Read more of this reviewMore Read less of this reviewLess

Jul 27, 2010

jeff

Panafen Plus

works like a charm on lower back pain. Dr said arthritis , theripist said pinched nerve. whatever it is this works!

Nov 22, 2009

Colin Meyer

Panafen Plus

Panafen Plus is an effective pain reliever for moderate pain--in the levels of 4-6 on a scale of 1-10, with 10 being the worst pain imaginable and 1 being minor discomfort. Although nearly identical ...to Nurofen Plus, it actually seems a bit more effective, although this could be merely psychosomatic.

Read more of this reviewMore Read less of this reviewLess

Nov 6, 2009

arrow
Are you a new member? Get 20% off your first order! Use promo code KIWI20 in the shopping cart. Must be a new member at an address not currently in our system.
Same Kiwi, new look! Old Site.